Continuous-Time Stochastic Games with Time-Bounded Reachability

Authors Tomas Brazdil, Vojtech Forejt, Jan Krcal, Jan Kretinsky, Antonin Kucera

Thumbnail PDF


  • Filesize: 215 kB
  • 12 pages

Document Identifiers

Author Details

Tomas Brazdil
Vojtech Forejt
Jan Krcal
Jan Kretinsky
Antonin Kucera

Cite AsGet BibTex

Tomas Brazdil, Vojtech Forejt, Jan Krcal, Jan Kretinsky, and Antonin Kucera. Continuous-Time Stochastic Games with Time-Bounded Reachability. In IARCS Annual Conference on Foundations of Software Technology and Theoretical Computer Science. Leibniz International Proceedings in Informatics (LIPIcs), Volume 4, pp. 61-72, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2009)


We study continuous-time stochastic games with time-bounded reachability objectives. We show that each vertex in such a game has a \emph{value} (i.e., an equilibrium probability), and we classify the conditions under which optimal strategies exist. Finally, we show how to compute optimal strategies in finite uniform games, and how to compute $\varepsilon$-optimal strategies in finitely-branching games with bounded rates (for finite games, we provide detailed complexity estimations).
  • Continuous time stochastic systems
  • time bounded reachability
  • stochastic games


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail